# SDR HEEA080451

- Difficulty date: July 9, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N7136H
- Make and model: Bolkms BO105S
- Aircraft serial: S833
- Aircraft time: 9,318 hours
- Engine: Allsn 250C20B
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Servo
- Part number: 1092T1002W
- Part serial: 1598
- Condition: Failed
- Location: Anti Ice
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ANTI ICE INOPERATIVE AND LIGHT FLASHES.
